MathSciNet Relay Station
MathSciNet bibliographic data
MR2431030 11L40 (11L10)
Xu, Zhefeng A note on the $2k$-th power mean of character sums over the quarter interval. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4175–4184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement